Open Access
Translator Disclaimer
2008 On tight contact structures with negative maximal twisting number on small Seifert manifolds
Paolo Ghiggini
Algebr. Geom. Topol. 8(1): 381-396 (2008). DOI: 10.2140/agt.2008.8.381

Abstract

We study some properties of transverse contact structures on small Seifert manifolds, and we apply them to the classification of tight contact structures on a family of small Seifert manifolds.

Citation

Download Citation

Paolo Ghiggini. "On tight contact structures with negative maximal twisting number on small Seifert manifolds." Algebr. Geom. Topol. 8 (1) 381 - 396, 2008. https://doi.org/10.2140/agt.2008.8.381

Information

Received: 10 October 2007; Accepted: 28 November 2007; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1148.57026
MathSciNet: MR2443233
Digital Object Identifier: 10.2140/agt.2008.8.381

Subjects:
Primary: 57M50, 57R17

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 1 • 2008
MSP
Back to Top